# SDR CALA2024100900792

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 78,369 hours, 29,042 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJP3791
- Condition: Faulty
- Location: Rt Engine
- Part time: 61,498 hours, 23,144 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, Y
- Precautionary procedure: D

## Discrepancy

ATTEMPTED 3 ENGINE  STARTS   FIRST 2 L  IGNITION  3RD ATTEMPT W/ IGNITION IN BOTH ENGINE #1 FAILED TO START, ADDED ENG #1 EEC BITE FAULT IMAGES. PERFORMED IGNITER AUDIBLE TEST ON ENG 1 REF AMM 74-00-00-750, TEST PASSED ON BOTH IGNITERS CHANNEL A & B SPAR VALVE OPENS AND CLOSES NORMAL ON INDICATOR, SUSPECT HMU, DISCREPANCY HAS HISTORY. REMOVED AND REPLACED RIGHT EXCITER REF AMM 74-11-01PARTS USED:  1772090,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1772090  SN OFF 3791 EXCITER, IGNITI  OFF 99-8027-9-9003 3791 ON 99-8027-9-9003 7605 REMOVED AND REPLACED LEFT EXCITER REF AMM  74-11-01 PARTS USED:  99-8027-9-9003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1514688  SN OFF 0481 IPC REFERENCE # 74-11-01 REPLACED BOTH IGNITER PLUGS ON #1 ENGINE REF AMM 74-21-02. ACCOMPLISHED IGNITION SYS AUDIBLE TEST REF 74-00-00. RAN #1 ENGINE FIVE TIMES ON BOTH LEFT AND RIGHT IGNITION SYSTEM REF AMM 71-00-00. ALL PARAMETERS  NORMAL, NO FAULTS NOTED.PARTS USED:  29-7400-3-0020,QTY :1 UPDATE TO REMOVE SDR UPDATED FOR SDR INFO REMOVAL AND REPLACEMENT OF IGNITOR PLUGS IS NOT A MAJOR REPAIR/RII SEE GMM 09-25-05.PARTS USED:  29-7400-3-0001,QTY :1
